MathSciNet Relay Station
MathSciNet bibliographic data
MR1511836 DML
Perron, Oskar Ein neuer Existenzbeweis für die Integrale der Differentialgleichung $y\prime=f(x,y)$. (German) Math. Ann. 76 (1915), no. 4, 471–484.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement